Volume 11, Issue 4
On a Class of Elliptic Problems and Its Application to Heat Transfer in Nonconvex Bodies

Rogerio Martins Saldanha da Gama

DOI:

J. Comp. Math., 11 (1993), pp. 301-312

Published online: 1993-11

Preview Full PDF 39 1106
Export citation
  • Abstract

This work presents a procedure for constructing the solution to a class of problems with application to heat transfer processes in which the energy reemission is not negligible. Such problems are characterized by a Poisson equation subjected to certain nonlinear boundary conditions. The solution is constructed from a sequence whose elements may be obtained from a minimum principle. Some practical situations are presented.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-11-301, author = {}, title = {On a Class of Elliptic Problems and Its Application to Heat Transfer in Nonconvex Bodies}, journal = {Journal of Computational Mathematics}, year = {1993}, volume = {11}, number = {4}, pages = {301--312}, abstract = { This work presents a procedure for constructing the solution to a class of problems with application to heat transfer processes in which the energy reemission is not negligible. Such problems are characterized by a Poisson equation subjected to certain nonlinear boundary conditions. The solution is constructed from a sequence whose elements may be obtained from a minimum principle. Some practical situations are presented. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9329.html} }
TY - JOUR T1 - On a Class of Elliptic Problems and Its Application to Heat Transfer in Nonconvex Bodies JO - Journal of Computational Mathematics VL - 4 SP - 301 EP - 312 PY - 1993 DA - 1993/11 SN - 11 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9329.html KW - AB - This work presents a procedure for constructing the solution to a class of problems with application to heat transfer processes in which the energy reemission is not negligible. Such problems are characterized by a Poisson equation subjected to certain nonlinear boundary conditions. The solution is constructed from a sequence whose elements may be obtained from a minimum principle. Some practical situations are presented.
Rogerio Martins Saldanha da Gama. (1970). On a Class of Elliptic Problems and Its Application to Heat Transfer in Nonconvex Bodies. Journal of Computational Mathematics. 11 (4). 301-312. doi:
Copy to clipboard
The citation has been copied to your clipboard